# SDR NSVA2011119

- Difficulty date: May 20, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 6,986 hours, 6,772 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Itt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE THE LEFT ITT SHOWED 257 DEG C AND THE RIGHT SHOWED 706 DEG C ALL OTHER INDICATIONS WERE NORMAL AND NO CAUTION LIGHTS.  FOLLOWED Q400 FIM 73-20-00 SUB TASK 73-20-00-810-006 SECTION A UP TO AND INCLUDING STEP 3, NO MAJOR ITT DIFFERENCE WAS NOTED DURING ENG RUNS, FAULT CODE 973 DID NOT REOCCUR AND ALL OTHER PARAMETERS NORMAL.
